EconPapers    
Economics at your fingertips  
 

Approximation of the Summation-Integral-Type -Szász-Mirakjan Operators

Mei-Ying Ren and Xiao-Ming Zeng

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We introduce summation-integral-type -Szász-Mirakjan operators and study approximation properties of these operators. We establish local approximation theorem. We give weighted approximation theorem. Also we estimate the rate of convergence of these operators for functions of polynomial growth on the interval .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/614810.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/614810.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:614810

DOI: 10.1155/2012/614810

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:614810